Conference icon

Conference

Interconnection of continuum and discrete models of dislocation pile-ups

Abstract:

A new asymptotic approach for analysing pile-ups of large numbers of dislocations is described. As an example, the pile-up of n identical screw or edge dislocations on a single slip plane under the action of an external loading in the direction of a locked dislocation in that plane is considered. As n -> infinity the continuum number density of the dislocations can be easily obtained whereas direct evaluation of the discrete dislocation positions from the set of force balance equations is ...

Expand abstract
Publication status:
Published

Actions


Authors


Voskoboinikov, RE More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Volume:
12
Pages:
392-396
Publication date:
2008
URN:
uuid:20f3bc29-d8b3-401a-8439-a706433a0331
Source identifiers:
28790
Local pid:
pubs:28790
ISBN:
978-3-540-71991-5

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP